RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 387–392 (Mi tvp3605)  

Short Communications

Local Limit Theorems for Critical Galton–Watson Processes with Decreasing Immigration

I. Rachimov


Full text: PDF file (860 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 365–369

Bibliographic databases:

Received: 24.01.1986

Citation: I. Rachimov, “Local Limit Theorems for Critical Galton–Watson Processes with Decreasing Immigration”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 387–392; Theory Probab. Appl., 33:2 (1988), 365–369

Citation in format AMSBIB
\Bibitem{Rak88}
\by I.~Rachimov
\paper Local Limit Theorems for Critical Galton--Watson Processes with Decreasing Immigration
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 387--392
\mathnet{http://mi.mathnet.ru/tvp3605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954590}
\zmath{https://zbmath.org/?q=an:0672.60083|0649.60091}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 365--369
\crossref{https://doi.org/10.1137/1133057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600021}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3605
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:103
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020